# SDR UIEA201000163

- Difficulty date: August 15, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 29,347 hours, 4,390 cycles
- Engine: Ge CF680
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Insulation
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE NR 2 ENGINE FOR REPLACEMENT PURPOSES THE NR 2 STRUT LOWER WEB INSULATION BLANKET ("HEAT SHIELD") WAS FOUND DAMAGED WITH MISSING MATERIAL. "DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR BY INSTALLING A REPAIR DOUBLER MADE FROM SS 301 1/4 H 0.016 IN OR EQUIVALENT."  EO 4454A082.
